# SDR FDEA201009273734

- Difficulty date: September 27, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 65,589 hours, 14,398 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE LOWER ACCESS PANEL 519CB CUT OUT, INBOARD CORNER SKIN FOUND CRACKED.  CARRIED OUT REPAIR AS PER SRM 57-40-02 FIGURE 201, REPAIR 7,  REVISION 44. REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 REVISION 111.
